I am a 46 year old kidney transplanted patient. I received my new kidney three years ago from a living donor (my younger brother). My creatine level was stable after transplant at 0.9 for almost two years. I then got sick with e-coli and was treated. After getting a biopsy, it was found that I have Necrosis "within" my new kidney. Mayo doctors seem baffled by this (how this could have occured). My creatine level slowly increased over a period of six months at which time my Doctor changed my Prograf to Rapamune. My creatine level has maintained at 2.0 for the last six months or so. I am very concerned about this number. Will it ever go back down? I heard from a friend of mine that I should take human growth hormones (hgh) to improve my kidney functions. I have not spoken to my neuphrologist regarding this as of yet, however I have made an appointment with a sports medicine physican to discuss -hgh- as a possible aide to getting better. I feel terrific, other than my (entire) left side body edema. Yes, I have told my Doctor about it. I have avoided salts, tried 2.5 mg of Lasix and I am still swollen, nor I do not take any prednisone... that might cause swelling. How can I improve my kidney function and reduce the creatine level? Many Thanks.
Warm Regards, Diana~
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.